MathSciNet Relay Station
MathSciNet bibliographic data
MR1330392 41A46
Kashin, B. S.; Temlyakov, V. N. Best $m$-term approximations and the entropy of sets in the space $L^1$. (Russian) Mat. Zametki 56 (1994), no. 5, 57--86, 158; translation in Math. Notes 56 (1994), no. 5-6, 1137–1157 (1995)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement